# SDR CALA2017042801187

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 104,608 hours, 12,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK SLIDE LIGHT (RIGHT SIDE) INOPERATIVE. REPLACED FWD BATTERY, OPS CKED OK.
